# SDR SWAA2025040709653

- Difficulty date: March 18, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ANGLE LOCATE BETWEEN BS767 TO BS794.3 RBL21 AND WL156 AT AFT CARGO COMPARTMENT 2025-203852<[01] REPLACED ANGLE AND LOCATED BETWEEN BS767 TO BS794.3 RBL21 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; AND SRM 51-10-02 ITEM 9 AND DWG: 146A0081 SHEET: 37 REV: - AND DWG: 146A8123 SHEET: 16 REV: -.  SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1 REPLACED ANGLE LOCATED BETWEEN BS767 TO BS794.3 RBL21 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; AND SRM 51-10-02 ITEM 9 AND DWG: 146A0081 SHEET: 37 REV: - AND DWG: 146A8123 SHEET: 16 REV: -.  SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ANGLE LOCATED BETWEEN BS767 TO BS794.3 RBL21 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; AND SRM 51-10-02 ITEM 9 AND DWG: 146A0081 SHEET: 37 REV: - AND DWG: 146A8123 SHEET: 16 REV: -. SEE INDIVIDUAL SIGN OFF BELOW. RII CERTIFIED
